# SDR DALA201908224898

- Difficulty date: August 18, 2019
- Submitted: August 22, 2019
- Operation: Air carrier
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- Aircraft time: 63,221 hours, 23,431 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Proximity Switch
- Condition: Inoperative
- Location: L1 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE LIGHT AT 1L INOP. REPLACED GIRT BAR PROX SWITCH S10215 REF B757 WDM 25-66-11 PG2. OPS CHECK REF B757 AMM 25-66-11. OK FOR SVC.
